I am a 22 years old man.A doctor told me that I had dry skin and that the patches were the result of prolonged exposure to sunlight. Some 3-4 weeks before I had the patches I used to wash my face with dettol soap. I had some very minor burning sensations while using the soap and did not pay too much attention. The doctor prescribed eldopaque forte cream and stieva-A 0.025. I have noticed that the patches have gone darker,larger. Could it be that I had a dettol burn or allergy to the medicines?
Dark Circular Patches on Face (both Sides of Cheek)?
- 3 years ago
No doctor answers yet
You might also like...
I want hips; haven't got much of a butt, can I achieve it? I... 4 doctor answers
Eye Cosmetic Surgeons--How Can I Achieve Almond Shaped, Exotic... 4 doctor answers
How to Get Exotic Eyes if You Have Round Eyes? 4 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.